Pointwise slant submersions from Sasakian manifolds

Sushil Kumar, Rajendra Prasad

Abstract


In this paper, we study pointwise slant submersions from Sasakian manifolds onto Riemannian manifolds. We found some results on such submersions from Sasakian manifolds onto Riemannian manifolds admitting vertical and horizontal structure vector fields.

Full Text: PDF

How to Cite this Article:

Sushil Kumar, Rajendra Prasad, Pointwise slant submersions from Sasakian manifolds, Journal of Mathematical and Computational Science, Vol 8, No 3 (2018), 454-466

Copyright © 2018 Sushil Kumar, Rajendra Prasad. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS